# SDR DALA2019042622657

- Difficulty date: April 21, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,441 hours, 21,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EXTERNAL SKIN FOUND CRACKED AT BS 1725 BUTT SPLICE S-7R CRACKED CHORD STRAP AND SKIN REPAIRED PER SRM 53-80-01. (LP 1039937)
